# SDR AALA201803079008

- Difficulty date: March 5, 2018
- Submitted: March 7, 2018
- Operation: Air carrier
- Aircraft: N922US
- Make and model: Airbus A321-231
- Aircraft serial: 6537
- Aircraft time: 10,439 hours, 4,038 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR EMERGENCY EXIT LIGHT MISSING LENS.  INSTALLED THE EMERGENCY LIGHT LENS.
